| Model Number |
PCF-H190DL |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported scope error e217 and image may not be displayed correctly involving an olympus colonovideoscope.There was no patient injury reported.
Additional Manufacturer Narrative
The date of the event is unknown.Additional information will be provided once available.The final investigation has been completed and failure reported by the customer have been confirmed.Based on the results of the investigation, the cause was a defective printed circuit board.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.